# SDR DHL2007793017

- Difficulty date: December 7, 2007
- Submitted: February 24, 2008
- Operation: Air carrier
- Aircraft: N793DH
- Make and model: Boeing 727247
- Aircraft serial: 21393
- Aircraft time: 66,799 hours, 39,978 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 500-680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK HAS CORROSION AT BS 500 TO 680 LBL45.  REMOVED SEAT TRACK IAW SRM 51-30-2. FABRICATED 2 EACH SECTION SEAT TRACKS , 2 ANGLE REPAIRS, AND 1 STRAP IAW SRM 53-10-5 FIGURE 1.  TREATED AND PRIMED PART IAW SRM 51-10-2.  INSTALLED 2 SECTION SEAT TRACKS AND SPLICES IAW SRM 53-10-5 FIGURE 1.
